# SDR UALA2011120506656

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 61,110 hours, 21,645 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 143N3800U13
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - FUSELAGE STRINGER SPLICE GOUGED IN INNER U-CHANNEL RADIUS'S, UPPER AND LOWER, AT BS 783 AND STRINGER 16L SPLICE.  MAJOR REPAIR ACCOMPLISHED:  REMOVED STRINGER SPLICE AND ATTACH ANGLE, LOCATED AND DRILLED NEW STRINGER SPLICE, P/N 143N3800U13, AND INSTALLED PER SRM ON NON ROUTINE 28328.
